UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

The asymptotic local structure of the Cox modified likelihood-ratio statistic for testing non-nested hypotheses

Szroeter, J.; (1992) The asymptotic local structure of the Cox modified likelihood-ratio statistic for testing non-nested hypotheses. Econometric Theory , 8 (4) pp. 553-569. Green open access

[img]
Preview
PDF
18122.pdf

Download (430kB)
Type: Article
Title: The asymptotic local structure of the Cox modified likelihood-ratio statistic for testing non-nested hypotheses
Open access status: An open access version is available from UCL Discovery
Publisher version: http://journals.cambridge.org/action/displayJourna...
Language: English
Additional information: © 1992 Cambridge University Press. Without abstract
UCL classification: UCL > School of Arts and Social Sciences > Faculty of Social and Historical Sciences > Economics
URI: http://discovery.ucl.ac.uk/id/eprint/18122
Downloads since deposit
319Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item